# SDR FDKA200707339

- Difficulty date: July 17, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N809LR
- Make and model: Dhav DHC8101
- Aircraft serial: 083
- Aircraft time: 46,787 hours, 57,554 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6023 JFK-BWI (1544 PHX LCL) - CAPTAIN REPORTED BURNING SMELL IN REAR CABIN.   REMOVED AND REPLACED ROW 7DF SIDEWALL BALLAST AND OPS CHECKED GOOD.
